×

Found 4 Documents (Results 1–4)

Bounding from below the degree of an algebraic one-dimensional foliation having a prescribed algebraic solution. (English) Zbl 1125.32302

Brasselet, Jean-Paul (ed.) et al., Real and complex singularities, São Carlos workshop 2004. Papers of the 8th workshop, Marseille, France, July 19–23, 2004. Basel: Birkhäuser (ISBN 3-7643-7775-5/hbk). Trends in Mathematics, 47-51 (2007).
MSC:  32S65 14M10
PDFBibTeX XMLCite

Germs of holomorphic foliations with prescribed holonomy. (Germes de feuilletages holomorphes à holonomie prescrite.) (French) Zbl 0809.32008

Camacho, C. (ed.) et al., Complex analytic methods in dynamical systems. Proceedings of the congress held at Instituto de Matemática Pura e Aplicada, IMPA, Rio de Janeiro, Brazil, January 1992. Paris: Société Mathématique de France, Astérisque. 222, 345-371 (1994).
Reviewer: M.Hervé (Paris)
MSC:  32S65
PDFBibTeX XMLCite

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field